# SDR ASAA2016101418345

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,200 hours, 11,434 cycles
- Engine: Cfmint CFM567B27
- Engine time: 32,416 hours, 9,681 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 4 COMPRESSOR STAGE BLADE 6 HAS DAMAGE .113" IN DIMENSION B AND NR 8 COMPRESSOR STAGE NR 36 BLADE HAS .052 DAMAGE IN DIMENSION B.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 ENGINE IAW T/C 78471000.
